# SDR JBXA980036

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- Engine: Rroyce TAYMK65015
- System (JASC): 2230 · Auto Throttle System
- Part: Auto Throttle
- Condition: Malfunctioned
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOTH  AUTO THROTTLES FAULTED ON T/O ROLL, ABORTED AT 20 KNTS.  INDICATED BOTH AUTO THROTTLES RESET AND NO AUTOLAND MESSAGE APPEARED ON THE MFDU.  PERFORMED TEST OF FCC1 AND FCC2 IAW 22-11-00.  PERFORMED TEST OF AUTO THROTTLES 1 AND 2 IAW 22-31-00, COULD NOT DUPLICATE ANY FAULT.
